# SDR 08FDEA02555

- Difficulty date: June 29, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 38,978 hours, 17,443 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: A5517713620000
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL TRAILING EDGE SUPPORT RIB AT RIB 11 HAS CORROSION AROUND   FASTENER HOLES ON LOWER AND UPPER FLANGES REMOVED LEVEL 1 CORROSION AND INSTALLED FORMED SECTION REPAIR ON RT HORIZONTAL TRAILING EDGE BETWEEN RIB 11 AND RIB 12 IAW A310-200 SRM  55-13-11, FIG 1 AND 51-71-40, FIG 201.
